| Model Number |
CRANI-P |
| Medical Device Problem Code |
Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.Additional narrative: device evaluation: this device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, an evaluation was performed and it was confirmed that the device produced heat and the neuro-tip was bent/damaged.The assignable root cause was determined to be due to component failure from wear.Udi: (b)(4).
Event or Problem Description
It was reported by switzerland that during service and evaluation, it was determined that the craniotome device produced heat and craniotome neuro-tip was bent/damaged.It was further determined that the device failed pretest for visual assessment and temperature.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2023.All available information has been disclosed.If additional information should available, a supplemental medwatch will be submitted accordingly.